# SDR 2005UALA00796

- Difficulty date: August 9, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 36,372 hours, 6,983 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2F AFT FLOOR EMERGENCY LIGHT INOP.  REPLACED EEL LIGHT ASSEMBLY.
